MathSciNet Relay Station
MathSciNet bibliographic data
MR1974568 53C24 (53C20)
Lassas, Matti; Sharafutdinov, Vladimir; Uhlmann, Gunther Semiglobal boundary rigidity for Riemannian metrics. Math. Ann. 325 (2003), no. 4, 767–793.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement